# SDR ASAA2021091635984

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,891 hours, 8,641 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: None
- Part number: 226240
- Condition: Contaminated
- Location: Nose Radome
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL MESSAGE ON NAV DISPLAY DURING APPRIVAL THROUGH 10,000 FT. CYCLED WX ON & OFF AND MESSAGE REAPPEARED. GROUNDED - YES. IAW B737-900 FIM 34-43 TASK 802 WX RADAR TX PROBLEM,STEP 2 VISUAL INSPECTION OF WXR WAVEGUIDE FOUND CONTAMINATION PRESENT ON OUTSIDE. REMOVED AND REPLACED WXR WAVEGUIDE PER B737-900 AMM 34-43-21 PB 40. OPS CHECK GOOD. OKAY FOR SERVICE.
